An exact Fatou's lemma for Gelfand integrals by means of young measure theory

Author(s)
Michael Greinecker, Konrad Podczeck
Organisation(s)
Department of Economics
Journal
Journal of Convex Analysis
Volume
24
Pages
621-644
ISSN
0944-6532
Publication date
2017
Peer reviewed
Yes
Austrian Fields of Science 2012
Economic theory
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/an-exact-fatous-lemma-for-gelfand-integrals-by-means-of-young-measure-theory(15fa7ddd-ace0-4668-83d9-934eecf818c7).html